# SDR ASAA12511600

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,391 hours, 1,676 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS WORN TO LIMITS (24 EA).  ACFT GROUNDED. REMOVED 24 WORN SHIMS FOR NR 1 ENGINE FAN BLADE AND INSTALLED 24 SERVICABLE FAN BLADE SHIMS REF TASK CARD 78472002
